Notre Dame Journal of Formal Logic

The completeness of an intensional logic: definite topological logic.

James W. Garson

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 2 (1973), 175-184.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093890891

Zentralblatt MATH identifier
0205.30401

Mathematical Reviews number (MathSciNet)
MR0329861

Digital Object Identifier
doi:10.1305/ndjfl/1093890891

Subjects
Primary: 02C10

Citation

Garson, James W. The completeness of an intensional logic: definite topological logic. Notre Dame Journal of Formal Logic 14 (1973), no. 2, 175--184. doi:10.1305/ndjfl/1093890891. http://projecteuclid.org/euclid.ndjfl/1093890891.


Export citation